# SDR SWAA2016081154750

- Difficulty date: August 3, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 30,166 hours, 17,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT SPLICE AT BS 540, STRINGER 22R.   REPAIRED THE SKIN IAW EA.
